IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 6497 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed10153    
    Printed138    
    Emailed6    
    PDF Downloaded350    
    Comments [Add]    
    Cited by others 6    

Recommend this journal

 

 CASE REPORT
Year : 2008  |  Volume : 74  |  Issue : 3  |  Page : 251--253

Erythema multiforme following vaccination in an infant


Department of Dermatology, Venereology and Leprology, Postgraduate Institute of Medical Research, Chandigarh, India

Correspondence Address:
Sarvjit Kaur
Department of Dermatology, Venereology and Leprology, Postgraduate Institute of Medical Research, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0378-6323.41373

Rights and Permissions

Erythema multiforme is a cutaneous reaction pattern precipitated by varied agents, notably herpes simplex and drugs. It predominantly occurs in adolescents and young adults but may be seen at other ages also. While vaccination is rarely a precipitating factor for erythema multiforme, it may occasionally be seen in infants and children. We report here a case of a two month-old infant with lesions of erythema multiforme minor appearing after two weeks following vaccination for DPT, Hepatitis B and influenza.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow